MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR FEMORAL POR, RIGHT, SZ 4
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: lgc tibial fit tray cem sz 4f / 5t (cat# 02-012-45-4050 / serial# (b)(6)).Logic cr tib insert std, sz 4, 9mm (cat# 02-012-47-4009 / serial# (b)(6)).Three peg patella 38mm (cat# 200-02-38 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the 84 year old male patient had an initial right tka on (b)(6) 2017.The patient was revised on (b)(6) 2024 due to femur loosening, osteolysis, and poly wear.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.X-rays and photos received.The devices are not available for evaluation due to the devices were disposed at hospital.
 
Additional Manufacturer Narrative
H2: the revision reported was likely the result of presumed prosthesis wear of the tibial insert, osteolysis, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, images of the revised insert do not show signs of excessive prosthesis wear/damage inconsistent with being implanted.The femoral loosening and osteolysis could not be confirmed.The revised devices were not returned for evaluation.Correction: h6: clinical code.

Brand Name
LOGIC CR FEMORAL POR, RIGHT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19112506
Report Number1038671-2024-00840
Device Sequence Number18097800
Product Code JWH
UDI-Device Identifier10885862158390
UDI-Public10885862158390
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model NumberLOGIC CR FEMORAL POR, RIGHT, SZ 4
Device Catalogue Number02-010-04-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GPS IMPLANT KIT V2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient Weight62 KG